An inequality between the James and James type constants in Banach spaces

Tom 201 / 2010

Fenghui Wang, Changsen Yang Studia Mathematica 201 (2010), 191-201 MSC: Primary 46B20. DOI: 10.4064/sm201-2-5

Streszczenie

We consider the James and Schäffer type constants recently introduced by Takahashi. We prove an equality between James (resp. Schäffer) type constants and the modulus of convexity (resp. smoothness). By using these equalities, we obtain some estimates for the new constants in terms of the James constant. As a result, we improve an inequality between the Zbăganu and James constants.

Autorzy

  • Fenghui WangDepartment of Mathematics
    Luoyang Normal University
    Luoyang 471022, China
    e-mail
  • Changsen YangDepartment of Mathematics
    Henan Normal University
    Xinxiang 453007, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek